TU Darmstadt / ULB / TUbiblio

Low Mach asymptotic preserving scheme for the Euler-Korteweg model

Giesselmann, Jan (2015):
Low Mach asymptotic preserving scheme for the Euler-Korteweg model.
In: IMA J. Numer. Anal., pp. 802-832, 32, (2), DOI: 10.1093/imanum/dru022,
[Online-Edition: http://imajna.oxfordjournals.org/content/35/2/802],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Giesselmann, Jan
Title: Low Mach asymptotic preserving scheme for the Euler-Korteweg model
Language: German
Journal or Publication Title: IMA J. Numer. Anal.
Volume: 32
Number: 2
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Numerical Analysis and Scientific Computing
Date Deposited: 16 Oct 2018 11:13
DOI: 10.1093/imanum/dru022
Official URL: http://imajna.oxfordjournals.org/content/35/2/802
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item